×

On the Jacobian varieties of hyperelliptic curves over fields of characteristic \(p>2\). (English) Zbl 0404.14008


MSC:

14H40 Jacobians, Prym varieties
14H45 Special algebraic curves and curves of low genus
14G15 Finite ground fields in algebraic geometry
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Cartier, P., Questions de rationalitédes divisours en géométrie algébrique, Bull. Soc. Math. France, 86, 177-251 (1958) · Zbl 0091.33501
[2] Hasse, H.; Witt, E., Zyklische unverzweigte Erweiterungkörper vom Primzahlgrade \(p\),über einem algebraischen Funktionenkörper der Charakteristik \(p\), Monatsch. Math. Phys., 43, 477-492 (1936) · JFM 62.0112.01
[3] Honda, T., On the Jacobian variety of the algebraic curve \(y^2 = 1\) − \(x^i\) over a field of characteristic \(p > 0\), Osaka J. Math., 3, 189-194 (1966) · Zbl 0145.17702
[4] Honda, T., Isogeny classes of Abelian varieties over finite fields, J. Math. Soc. Japan, 20, 83-95 (1968) · Zbl 0203.53302
[5] Lang, S., Abelian Varieties, (Interscience Tracts in Pure and Applied Mathematics, No. 7 (1959), Wiley-Interscience: Wiley-Interscience New York) · Zbl 0098.13201
[6] Manin, Ju. I., The theory of commutative formal groups over fields of finite characteristic, Russian Math. Surveys, 18, 3-90 (1963) · Zbl 0128.15603
[7] Manin, Ju. I., The Hasse-Witt matrix of an algebraic curves, Amer. Math. Soc. Transl. Ser., 45, 245-264 (1965) · Zbl 0148.28002
[8] Manin, Ju. I., On the theory of Abelian verieties over fields of finite characteristic, Izv. Akad. Nauk SSSR Ser. Mat., 26, 281-292 (1962), (Russian) · Zbl 0103.14003
[9] Oort, F., Supersingular Abelian varieties (1975), Copenhagen talk
[10] Schmidt, H., Über die Automorphismen eines algebraischen Funktionenkörper von Primzahlcharakteristik, J. Reine Angew. Math., 179, 5-15 (1938) · JFM 64.0089.02
[11] Serre, P., Quelques propriétés des variétés abéliannes en caractéristique \(p\), Amer. J. Math., 80, 715-739 (1958) · Zbl 0099.16201
[12] Shimura, G.; Taniyama, Y., Complex Multiplication of Abelian Varieties (1961), Publications of the Mathematical Society of Japan · Zbl 0112.03502
[13] Tate, J., Endomorphisms of Abelian varieties over finite fields, Invent. Math., 2, 134-144 (1966) · Zbl 0147.20303
[14] Tate, J., \(p\)-Divisible groups, (Proceedings of the Conference on Local Fields, NUFFIC Summer School. Proceedings of the Conference on Local Fields, NUFFIC Summer School, Driebergen, Netherlands (1966), Springer-Verlag: Springer-Verlag New York/Berlin), 158-183 · Zbl 0157.27601
[15] Waterhouse, W., Abelian varieties over finite fields, Ann. Sci.École Norm. Sup., 521-560 (1969) · Zbl 0188.53001
[16] Yui, N., On the Jacobian varieties of algebraic curves over fields of characteristic \(p > 0\), University of Copenhagen Math. Institute Preprint Ser. No. 42 (1977)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.